I have PCOS, and I am suffering from severe acne problems due to it. I took tablet Cyproterone and Ethinyl Estradiol for nine months, which resulted in a significant reduction in acne. It has been a year since I stopped taking the medication, and again acne problems have arisen. Does tablet Cyproterone and Ethinyl Estradiol have serious side effects, which might continue in the long run if I start taking them again?
Welcome to icliniq.com.
Tablet Cyproterone and Ethinyl Estradiol are for patients with polycystic ovaries having acne and abnormal hair growth. If you are not having any benefit, it may be your body is not responding to it, so it is better to stop it now for some time and check the difference. You can have natural remedies for acne and hair growth, like a medicated mud mask. It is really nice for acne skin. It keeps skin dry and do not use oily products on it. Also, tomato massage will also clear oil from your skin.
Check if any product you are using does not suit your skin. Serious side effects on long-term use of oral contraceptives are always there, like abnormally irregular cycles, mood variations, clot formation means venous thromboembolism, stroke, high blood pressure, migraine, endometrial and breast cancer, etc. Hormonal treatment on long-term use having side effects, and every individual female gets its own side effects.
I advise you to do the following steps:
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Not to mention I am getting terrible acne now and the same when IUD was inserted ... And all other symptoms such as acne, painful intercourse, weight gain are seen in PCOD ... Read fullAcne - Causes, Types, Home Remedies and Treatment Strategy
Many cosmetic procedures are available to provide clear and acne-free skin ... We all would have come across various advertisements for products aiming to provide acne-free, smooth skin in our da... Read fullAm I taking the right homeopathy medicine for PCOD?
Hello doctor, I am taking Testosterone 30 to reduce testosterone as I am a PCOD patient but the pharmacist told me that it increases testosterone ... I have taken contraceptives, Metformin and ayurveda ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now